# SDR FDEA201206182255

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 141N13207
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 377 RBL 2 HAS DOUBLE DRILLED HOLES.  HOLES REMOVED DAMAGED FRAME IAW-SRM-51-40-02, INSTALLED NEW FRAME IAW-SRM-51-40-02 AND DWG.141N1320,  CATAGORY "A" MAJOR REPAIR.
